Graded semiartinian rings: Graded perfect rings

C. Nǎstǎsescu, L. Dǎuş, B. Torrecillas

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study graded left semiartinian rings with finite support. It is shown that the semiartinian property is preserved when we pass to the smash product in the sense of Quinn. We apply these results to investigate left perfect graded rings.

Original languageEnglish
Pages (from-to)4525-4531
Number of pages7
JournalCommunications in Algebra
Issue number9
Publication statusPublished - Sept 1 2003
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Graded semiartinian rings: Graded perfect rings'. Together they form a unique fingerprint.

Cite this